Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/21513
Title: Structure Theorems for Bicomodule Algebras Over Quasi Hopf Algebras Weak Hopf Algebras and Braided Hopf Algebras
Authors: Dello, Jeroen 
Panaite, Florin
Van Oystaeyen, Fred
Zhang, Yinhuo 
Issue Date: 2016
Source: COMMUNICATIONS IN ALGEBRA, 44 (11), p. 4609-4636
Abstract: Let H be a quasi-Hopf algebra, a weak Hopf algebra, or a braided Hopf algebra. Let B be an H-bicomodule algebra such that there exists a morphism of H-bicomodule algebras v H → B. Then we can define an object Bco H , which is a left-left Yetter– Drinfeld module over H, having extra properties that allow to make a smash product B^co H #H, which is an H-bicomodule algebra, isomorphic to B.
Notes: Panaite, F (reprint author), Romanian Acad, Inst Math, POB 1-764, RO-014700 Bucharest, Romania. florin.panaite@imar.ro
Keywords: Bicomodule algebra; Braided Hopf algebra; Quasi-Hopf algebra; Weak Hopf algebra; Yetter–Drinfeld module; 16W30
Document URI: http://hdl.handle.net/1942/21513
ISSN: 0092-7872
e-ISSN: 1532-4125
DOI: 10.1080/00927872.2015.1094487
ISI #: 000380150900002
Rights: Copyright © Taylor & Francis Group, LLC
Category: A1
Type: Journal Contribution
Validations: ecoom 2017
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Structure Theorems for Bicomodule Algebras Over Quasi Hopf Algebras Weak Hopf Algebras and Braided Hopf Algebras.pdf
  Restricted Access
published version1.78 MBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

4
checked on May 13, 2022

Page view(s)

64
checked on May 16, 2022

Download(s)

56
checked on May 16, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.